# SDR HEEA083772

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,111 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Condition: Making Metal
- Location: Eng Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL. REPLACED WITH SERVICEABLE ENGINE.
